# SDR CA050526006

- Difficulty date: May 16, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,977 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70012H000Y136
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, E

## Discrepancy

(CAN) RAPID LOSS OF HYDRAULIC PRESSURE ON GROUND RUN-UP.  FOUND TO BE BLOWN FLEX LINE AT BOTTOM FITTING CRIMP RESULTING IN LOSS OF NR 2 HYDRAULIC PRESSURE & FLUID. PROBABLE CAUSE COMBINATION OF TWISTED LINE & TRANSMISSION MOVEMENT CAUSED LINE TO FATIQUE & RUPTURE.
